Can birth control pills cause a second spontaneous ovulation if you take them sporadically? In other words, I went on the pill...took them correctly for a week or so, then missed several days, then took them several days, then missed a day or so. Then went off of them over a week, took one, missed again. (I suck at remembering these things, and I'm not worried about getting pregnant right now...) My period came on time, and I had very unprotected sex the day after it stopped. I figured, okay... I JUST finished so I wouldn't be ovulating for at least a week. No worries. But a day or so later I began lightly cramping as if I were ovulating, and I was curious to know if my sporadic pill taking may have cause that to happen? Not worried either way, a baby would be nice...just curious.Answer Question
Asked by Anonymous at 4:50 PM on Jul. 12, 2009 in Pregnancy
Answer by Anonymous at 4:59 PM on Jul. 12, 2009
Answer by Anonymous at 5:03 PM on Jul. 12, 2009
Next question overall
(Money & Work)
Ok this is off the parenting subject but i need help!!!